# SDR IPXA2022121288941

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,337 hours, 15,531 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE L1 DOOR INDICATED DISARMED, AND BLOCKED IN THE FLIGHT IN ACARS.  HANDLE WAS IN PROPER FLIGHT POSITION.  ACCOMPLISHED OPS TEST OF L1 DOOR IAW AMM 52-70-00-700-801. TEST OK NO FAULTS NOTED AT THIS TIME.
